Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hayleyx90

Member
  • Total Reviews

    0
  • Content Count

    89
  • Joined

  • Last visited

Community Reputation

9 Neutral

1 Follower

About hayleyx90

  • Rank
    Junior Member
  • Birthday 06/14/1990

Profile Information

  • Gender
    Female
  • Location
    UK

Recent Profile Visitors

1968 profile views
  1. haven't commented on here in ages! well things aren't going well at all..came off the pill 3 months ago and I feel and look like shit. my skins a messss really can't face work tomorrow
  2. So I've just taken my last pill the pack and I'm absolutely terrified that my acne will return. I've been on the pill for 8 months. I'm trying to stay positive and praying that it won't return. I started the regimen about two weeks ago so hoping that will keep any acne I do get under control. I really do not want to go on the pill again. For those who have come off yasmin how is your skin doing now? x
  3. i feel so awful :( spent the whole day being so depressed about my skin, my acne is slowly creeping back and I am really at my wits end
  4. I'm on my 7th month of yasmin, I'm planning to come off at the end of this pack. My skin drastically improved after 3/4 months. But,in the last couple of months I have been getting quite a few painful spots around my chin/jawline. I was never completely clear whilst on yasmin but my skin was so much better than what it would've been without it. I'm really dreading coming off it though:(
  5. so upset. just broke down in tears. my skin was fine up untill the last few months, probably due to stressing about coming off the pill. I just failed a really important exam at uni, was so upset, came home, picked at my face, ate loads of junk and now feel horrible:(
  6. this thread has been really helpful. I was reading baout taking some supplements the other day, has anyone heard of dogn quai or wild yam extract? I've read lots of positive things about these herbs, and was thinking to supplement as soon as I come off my bcps. I'm so confused on which herbs to go for though, I don't want to take too many at a time, can anyone help? thanks:)
  7. how's your skin doing now? ? I'm glad antibiotics are working for you, I've been on so many and the effects never seemed to last for me. Your so lucky your parents are doctors!! Are you using bp too then or just the differin? xx
  8. Wow, sorry for trying to help. The reason I brought up what should have been done in hindsight was not just for you, but others who seem to think that hormone changes happen over night. Questions have been coming up over and over on this board relating to the time BCP, spiro, etc take to start seeing results. You said you thought the rash/breakout was happening before, but you didn't sound confident. Whatever dude, good luck to you. I totally understand. It seems like even though medications ha
  9. yeah my skin was really glowing when I used differin too! Are you still on the oral antibiotics? I just stopped using differin this month, my derm asked me to use epiduo with the pill together. I'm coming off the pill next month, I'm so scared but praying that epiduo works for me. Are you in the UK? I use Ayuri wild turmeric cleanser and I use a moisturiser called Aveeno. I really love it, it doesn't break me out and it really calms down the red patches differin and BP left me. I used cetaphil a
  10. Thanks for your reply My derm just said she wants me to have a break from yasmin, I kind of want to go off it too, mainly because I'm scared my body will depend on it, then when I end up coming off in the future things will be much worse. I am tempted to stay on it for a few more years, but from what I've read girls who've been on it for a long period of time have really irregular periods and their acne worsens. I think I might find another derm for more advice. It is definitely a hormonal issu
  11. I started using differin about 9 months ago along with duac gel in the morning along with bcp (yasmin). For the first two months, my skin was so red and i was breaking out, it was really painful but then I started to notice my blackheads looked so much better and I wasn't getting those painful bumps under the skin anymore. Differin really improved my acne though, and I noticed a really big difference in the dark marks my acne left, they faded a lot faster. Like you, my forehead cleared quickly,
  12. My doctor wants me to come off Yasmin in a month, and I'm absolutely terrified!!! I've read so many stories, and I am so scared of my acne returning , and getting those hard painful cysts!!! I've only been on it for 8 months, but my derm said its best to come off it now and use Epiduo to maintain the acne. I've been clear for about 6 months now, I've had tiny breakouts occasionally along my jawline but nothing I can't manage. I really am having a panic attack about coming off the pill now, I don
  13. I agree with the above. Your boyfriend should accept you for who you are, don't feel you need to change yourself for him, he's not worth it.
  14. I feel a little upset today. Just started my third month on the pill and after being clear for about 3 weeks, I've developed two massive spots on my jawline. My skins soo dry as well looks terrible wearing makeup :(
  15. feels like i havent been here for ages!! I'm feeling tons better, at the moment I only have one spot and marks on my left cheek. I feel really paranoid, as if I can't enjoy my skin because I don't want to jinx it. Whenever I think my skins improving it always ends up getting worse! I've stopped picking at my skin and have stopped hiding away in my house, and have been going to the gym loads and seeing friends. Think thats helped a lot because it keeps my mind of my skin and stops me from touchin
×